# SDR AALA201906079008

- Difficulty date: June 5, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 14,790 hours, 1,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Broken
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND THE LH # 4 MAIN ENTRY DOOR SLIDE BUSTLE AFT LATCH RETAINER BROKEN. ACCOMPLISHED REPAIR AT LH #4 MAIN ENTRY DOOR SIDE  BUSTLE AFT LATCH RETAINER IAW AARD 52-11-00-2.
